# SDR ABXA202512053316

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,580 hours, 28,344 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING FLIGHT ABX520 FROM HOUSTON TO SAN ANTONIO, GOT A LE SLAT DISAGREE CAUTION MSG ON DEPARTURE FROM KIAH. ACCOMLISHED QRH AND GOT LIGHT AND MSG TO EXTINGUISH.  QRH DIRECTS TO LAND AT FLAPS 20, WHICH IS A NON-STANDARD LANDING CONFIG.  EMERGENCY DECLARED TO BE ON SAFE SIDE.  FOUND FSEU FAULT "LVR1 NOT IN DETENT" DUTRING BITE TEST IAW FIM 27-51 FT 809 PERFORMED LEVER SENSOR BITE PROCEDURE IAW FIM 27-51 FT 842 FOUND VOLTAGE OUT OF LIMITS AT MULTIPLE POSITIONS ADJUSTED SENSOR M604 TO BE BACK WITHIN LIMITS IAW B767 FIM 27-51-00/101 FIG 104A.  AIRCRAFT RETURNED TO SERVICE.
